# SDR CPCP20070057

- Difficulty date: May 14, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 28,147 hours, 32,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD AND AFT HOLDING ANGLE FOR SIDE PANEL 222 CW AND 222A AW CORRODED.  FORWARD AND AFT HOLDING ANGLE FOR SIDE PANEL 222CW AND 222AW REPLACED AS PER 51-25-01.
